RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krivokolesko, Vyacheslav Pavlovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:465
Abstract pages:1232
Full texts:447
References:171
Associate professor
Candidate of physico-mathematical sciences
E-mail: ;

http://www.mathnet.ru/eng/person29606
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/480675

Publications in Math-Net.Ru
2018
1. Georgy P. Egorychev, Viachelsav P. Krivokolesko, “Computation of an integral of a rational function over the skeleton of unit polycylinder in $\mathbb C^{n}$ by means of the Mellin transform”, J. Sib. Fed. Univ. Math. Phys., 11:3 (2018),  364–369  mathnet  isi
2. V. P. Krivokolesko, “On computing a class of integrals of rational functions with parameters and singularities on complex hyperplanes”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  123–140  mathnet  elib
2016
3. Viacheslav P. Krivokolesko, “Method for obtaining combinatorial identities with polynomial coefficients by means of integral representations”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016),  192–201  mathnet  isi
2015
4. V. P. Krivokolesko, V. M. Levchuk, “Enumeration of ideals of exceptional nilpotent matrix algebras”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:1 (2015),  166–171  mathnet  mathscinet  elib
2012
5. V. P. Krivokolesko, E. K. Leinartas, “On identities with polynomial coefficients”, The Bulletin of Irkutsk State University. Series Mathematics, 5:3 (2012),  56–62  mathnet
2009
6. Vyacheslav P. Krivokolesko, “Integral Representations for Linearly Convex Polyhedra and Some Combinatorial Identities”, J. Sib. Fed. Univ. Math. Phys., 2:2 (2009),  176–188  mathnet
2005
7. V. P. Krivokolesko, A. K. Tsikh, “Integral representations in linearly convex polyhedra”, Sibirsk. Mat. Zh., 46:3 (2005),  579–593  mathnet  mathscinet; Siberian Math. J., 46:3 (2005), 453–466  isi
1971
8. A. A. Yuzhakov, V. P. Krivokolesko, “Certain properties of linearly convex domains with smooth boundaries in $C^n$”, Sibirsk. Mat. Zh., 12:2 (1971),  452–458  mathnet  mathscinet  zmath; Siberian Math. J., 12:2 (1971), 323–327

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021